Authors: MeiXia Meng ChunRong Ai
Publish Date: 2013/02/08
Volume: 56, Issue: 9, Pages: 1945-1956
Abstract
This paper derives some uniform convergence rates for kernel regression of some index functions that may depend on infinite dimensional parameter The rates of convergence are computed for independent strongly mixing and weakly dependent data respectively These results extend the existing literature and are useful for the derivation of large sample properties of the estimators in some semiparametric and nonparametric models
Keywords: